# SDR SWAA2019111938937

- Difficulty date: October 25, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,042 hours, 40,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8130
- Condition: Corroded
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CORRODED AT BETWEEN BS. 807 TO BS. 827, STR. 27R.    / R&R WEB PER SRM AND DWG.
